Hi , I have been dealing with anxiety for over a year now. Not sure if anyone can see this. I feel like I am going crazy and yet I am on 100 mg of Sertraline. Not sure if anyone can read this or if I did this correctly
Hi Calvara, I can see your post. You did it correctly. I'll get right back to you.
Hi again Calvara, I was just checking on the medication you are on. Sertraline takes at least 4-6 weeks to reach full benefit levels. If you have been on it longer than that it would be a good idea to contact your doctor so that he can adjust or change your medication in order to bring down your anxiety symptoms. I hope you continue coming on the forum, we have a wonderful group of support and caring people who like yourself suffer from anxiety.
Thank you so much. I have been on Sertraline for about 4 wks. My daughter is now going thru this and I feel like I am going to go backwards.
Oh my goodness..I'm sorry. Will she be put on medication as well? I know how hard it is when getting on new meds in that you have all you can do to contend with what you are going through. The fact that your daughter is going through this now is certainly adding stress. I don't think you will go backwards because you already are on your 4th week. I hope that you both get the help you need so that you can support each other. It's not easy but I wish you both success. x
She just started a week ago Friday. I am trying to help her but she is panicking like I do did and I am trying to reassure her that all her symptoms are anxiety.
It's so difficult to be going through this together. I feel for you. What may be to your advantage is to use quiet time together. I use relaxation and deep breathing morning and night as well as some afternoons when I tune into YouTube for 10-15 min.
This could be something both you and your daughter can do together. It will give your both the support and comfort you need as well as relax your mind and body. YouTube has some excellent audio relaxation videos. Getting into a more relaxed state will help the meds do their job better. I wish you both my best. x
I feel awful too. Setraline didn't work for me, or at least it did after 6 months vaguely bit not enough. Now on other drug and feel awful too. My heart goes out to you. Ring your GP. Is you need a drugs review. Also ring anyone else who you can just talk to. I am going to do that in a minute.
Hi, see my reply to Calvara, I hope it may be useful.
Hi Calvara, sertraline and the other SSRIs can actually CAUSE or increase anxiety - the ones I have been prescribed did, and the patient info leaflet states it as a possible side-effect, I believe.
it is not intended as an anxiolytic, it's an anti-depressant; but there are other anti-depressants which do lessen anxiety as a side effect. Especially some of the older ones, the tetracyclics.
Beware of being absolutely knocked out, however: some, e.g. amytriptilene, are powerful sedatives.
Very best wishes.
Setraline only partially helped me after 6 months of taking it and then I crashed again. Sounds like you need to talk to your GP. I am in middle of changing to new drug but feel awful still after 2 weeks. I did all the task stuff but sometimes you are too fragile to keep pushing. 6 months is plenty to tell if something is working or not. I feel for you as I woke up very anxious this morning and am still on sofa. Tried small tasks but felt awful.
I also am in Therapy. I was doing fine but now that my daughter is going through it I feel like I am going to break. She is constantly thinking something is wrong and googling side effects and saw different doctors. Finally I got her to go to my therapist and was told she just has anxiety that she isn't going crazy and my daughter keeps googling and read that anxiety can lead to OCD or schizophrenia and now she is freaking out and I keep telling her to stop googling.
Calvara, tell your daughter to stop googling. I have never felt better from googling, usually worse! Come to forum like this and if necessary ask any question. Nobody pretends to be doctors but usually you will find very good advice. And no! You do not get schizophrenia or OCD form anxiety! Anxiety usually leads to a lots of physical symptoms and insomnia because of tense muscles that cannot recover from lack of sleep. Take care
I have a question what are your guy's symptoms also panic attack symptoms anyone feel free to comment...
Please tell me if you still experiencing episodes Like mine.
suffer with really bad anxiety and panic attacks and have done for over 20 years. Having a particular bas time...
Start a Community